# SDR DALA2024123012063

- Difficulty date: December 25, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 93,411 hours, 43,311 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390003
- Part serial: 97121215
- Condition: Shorted
- Location: Zone 200
- Part time: 72,740 hours, 43,290 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3250 DISC: DURING BOARDING A STRONG CIGARETTE/ RUBBER SMELL PREVALENT IN THE FIGHT DECK AND COMFORT PLUS. SMELL BECAME STRONGER WITH CABIN FANS ON IN BOTH PLACES AND DISSIPATED WHEN SELECTED OFF. SMELL OCCURRED WITH APU ON AND OFF. C/A: CONFIRMED SMELL OCCURRED WITH CABIN FANS SELECTED ON. FOUND LT RECIRC FAN AND DUCT WITH ODOR SIMILAR TO WHAT WAS SMELLED IN COCKPIT AND CABIN. ISOLATED RT RECIRC AND OPS CHECKED WITH NO SMELL FROM RT FAN. IDENTIFIED LT RECIRC FAN AS SOURCE OF ODOR. REPLACED BOTH RECIRC FILTERS PER A320 AMM 21-21 (WIP) 441219 REMOVED AND REPLACED LEFT CABIN RECIRCULATION FAN IN REFERENCE TO A320 AMM 21-21. OPS CHECK AND LEAK CHECK GOOD AT THIS TIME. NO MORE SMELL WITH BOTH APU ON AND OFF. NO GO ODI PREVENTION COMPLIED WITH. (LP: 5980716)
